# SDR R61A201403310506

- Difficulty date: March 31, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY ON FRONT EDGE AROUND COFFEEMAKER IS CORRODED.  MX R & R ALL CORRODED PIECES ON FRONT EDGE AROUND COFFEEMAKER IN AFT GALLEY IAW AMM 25-00-05, 25-00-23, 20-10-01, PN CDSP2200-11 SPLIT JOINT BRACKET.
